# SDR DALA2020120803999

- Difficulty date: December 3, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N907DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 32010
- Aircraft time: 5,986 hours, 2,408 cycles
- System (JASC): 5751 · Ailerons
- Part: Cover
- Condition: Missing
- Location: Aileron Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND RIGHT WING AILERON HINGE COVER MISSING.  INSTALLED HINGE COVER P/N 113A7180-4.  CYCLED AILERONS, OPERATIONS CHECK OK.
